Functional inequality characterizing nonnegative concave functions in (0, ?)k.
Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 219-224
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
functional inequalities, nonnegative concave functions, conjugate functions, Jensen inequality, Hölder inequality, Minkowski inequality
@article{AM2_1992__43_1_137465,
author = {Janusz Matkowski},
title = {Functional inequality characterizing nonnegative concave functions in (0, ?)k.},
journal = {Aequationes mathematicae},
pages = {219--224},
year = {1992},
volume = {43},
number = {1},
zbl = {0756.39017},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137465/}
}
Janusz Matkowski. Functional inequality characterizing nonnegative concave functions in (0, ?)k.. Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 219-224. http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137465/